Volume 53, Number 3
Previous Issue Next Issue

Richard Pasquetti

10.4208/jms.v53n3.20.01

J. Math. Study, 53 (2020), pp. 237-246.

Preview Full PDF 163 1371 Abstract

Aicha Driouch & Hassan Al Moatassime

10.4208/jms.v53n3.20.02

J. Math. Study, 53 (2020), pp. 247-264.

Preview Full PDF 148 1276 Abstract

Junli Zhang, Pengcheng Niu & Xiuxiu Wang

10.4208/jms.v53n3.20.03

J. Math. Study, 53 (2020), pp. 265-296.

Preview Full PDF 131 1443 Abstract

Jinling Cai, Baohua Dong & Canqin Tang

10.4208/jms.v53n3.20.04

J. Math. Study, 53 (2020), pp. 297-315.

Preview Full PDF 132 1428 Abstract

Weiliang Xiao & Xuhuan Zhou

10.4208/jms.v53n3.20.05

J. Math. Study, 53 (2020), pp. 316-328.

Preview Full PDF 127 1246 Abstract

Ze Li & Lifeng Zhao

10.4208/jms.v53n3.20.06

J. Math. Study, 53 (2020), pp. 329-352.

Preview Full PDF 126 1180 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard